Mar 3, 2010
Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant nausea and vomiting.. mind you she has always had a delicate stomach.. So is the normal or should i see her doctor about changing her meds.. Also she only weighs 40 kg and was wondering if maybe the medication was too strong for her.. Any advice would be welcome.. God bless
| Response from Dr. Young
Hello and thanks for your post.
I'm sorry to hear that your GF isn't doing so well on her HIV medications. Neither Stocrin nor Truvada are commonly associated with serious nausea or vomiting. Nevertheless, constant symptoms like these are unacceptable and unless a ready alternative explanation is found, implicates that the medications are the cause.
Her doctor will likely suggest an alternative regimen; but I'd suggest that she (or you) contact her doctor and discuss the severity of the side effects.
Best to both of you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of HIV?
- Pain In Penis After Getting Scratched Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Is A Brownish Discoloration Vaginal Discharge Means You Have A Std?
- What Happens When You Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.